MathSciNet Relay Station
MathSciNet bibliographic data
MR944412 17B67 (17B56)
Haddi, Aziz Détermination des extensions centrales des algèbres de Kac-Moody. (French) [The determination of central extensions of Kac-Moody Lie algebras] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 16, 691–694.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement